MathSciNet Relay Station
MathSciNet bibliographic data
MR1846030 30C65 (53C21 58A12)
Bonk, Mario; Heinonen, Juha Quasiregular mappings and cohomology. Acta Math. 186 (2001), no. 2, 219–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement